MathSciNet Relay Station
MathSciNet bibliographic data
MR1184033 (93k:34161) 34K15 (34C25 34K10 47H15 47N20 70K99)
Nagle, R. Kent; Parrott, Mary E. Bounded perturbations with multiple delays of forced harmonic oscillators at resonance. Differential Integral Equations 5 (1992), no. 6, 1407–1418.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement